MathSciNet Relay Station
MathSciNet bibliographic data
MR2318274 37D30 (37C10 37C70 37D10)
Arroyo, Aubin; Pujals, Enrique R. Dynamical properties of singular-hyperbolic attractors. Discrete Contin. Dyn. Syst. 19 (2007), no. 1, 67–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement